International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 4, Part A

Generating relations involving hypergeometric function by means of integral operators


Author(s): Raj Kishor Sharma

Abstract: The nucleus of excavation is based on the results which involve exponential functions. The results of Exton and Pathan & Yasmeen are used with a view to obtain multivariable generating functions which are partly bilateral and partly unilateral.

Pages: 45-51 | Views: 28 | Downloads: 2

Download Full Article: Click Here
How to cite this article:
Raj Kishor Sharma. Generating relations involving hypergeometric function by means of integral operators. Int J Stat Appl Math 2016;1(4):45-51.
Call for book chapter
International Journal of Statistics and Applied Mathematics